# SDR 2004UALA00355

- Difficulty date: April 14, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 31,039 hours, 11,001 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Seat 25b
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

ON FINAL APPROACH WIRES UNDER SEAT 25B SPARKED ELECTRICAL SMOKE.  HALON FIRE EXTINGUISHER USED.  CAUSE OF ELECTRICAL SPARK WAS IDENTIFIED TO ORIGINATE FROM THE SEAT-TO-SEAT CABLE, WHICH CONNECTS BOTH PES AND PSS DATA.  THIS CABLE ALSO CARRIES 110 VAC.  PER AIRCRAFT SAFETY, A CUSTOMER (ESCORTED IN PROTECTIVE CUSTODY) WAS KICKING THE SEAT IN FRONT OF HIM, CONTACTING THE SEAT-TO-SEAT CABLE RESULTING IN THIS INCIDENT. REPLACED THE SEAT-TO-SEAT CABLE AND PERFORM AN OPERATIONAL CHECK.
